# SDR SWIA200718565

- Difficulty date: July 29, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 3,673 hours, 2,574 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unlatched
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD LAV OXYGEN MASKS FELL DURING FLIGHT, FLIGHT NR 4012.  RESTOWED FORWARD LAVATORY OXYGEN MASKS.
